×

Found 20 Documents (Results 1–20)

100
MathJax

Nonlinear Schrödinger equations. (English) Zbl 0952.35127

Caffarelli, Luis (ed.) et al., Hyperbolic equations and frequency interactions. Providence, RI: American Mathematical Society. IAS/ Park City Math. Ser. 5, 3-157 (1999).
PDF BibTeX XML Cite

Perturbation of finite-soliton solutions to the Korteweg-de Vries equation. (English. Russian original) Zbl 0890.35130

Phys.-Dokl. 40, No. 12, 603-606 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 336, No. 5, 595-598 (1994).
MSC:  35Q53 35B20 35B40
PDF BibTeX XML Cite

Asymptotic behavior toward the rarefaction wave of the solutions of the Burgers’ equation with nonlinear degenerate viscosity. (English) Zbl 0819.35123

Bainov, Drumi (ed.) et al., The second colloquium on differential equations, held in Plovdiv, Bulgaria, 19-24 August 1991. Singapore: World Scientific. 167-177 (1992).
MSC:  35Q53 35B40 35Q15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification